A 42-year-old member asked:
Disclaimer

how dangerous zoloft (sertraline) overdose?

1 doctor answer
Dr. Howard Lelvowitz
26 years experience Internal Medicine
See below: Depends how many pills go to emerg room.
Answered on Jul 15, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Janet Roberto
35 years experience Family Medicine
Combination of meds: You should be OK taking lamictal and zoloft (sertraline) at same time.
1
1 thank
A 24-year-old female asked:
Dr. Howard Eskanazy
23 years experience Family Medicine
Potentially, yes. : This is potentially dangerous and may lead to something known as serotonin Syndrome. This can cause one to be agitated, have muscle spasm, fever, vomi ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Common effects: •drowsiness •vomiting •increased heart rate (tachycardia) or slow heart rate (bradycardia) •nausea •dizziness •agitation •shakiness (tremor). •com ... Read More
6
6 thanks
A 38-year-old member asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Yes: It can be fatal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month